# SDR F3LA2019031100023

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 306 hours, 122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: EMERGENCY DECLARED, REFERENCE LP1120567. FA REPORTED "SMOKE" SMELL IN FLIGHT AT FL 370. APU WAS OFF. LATER F/A REPORTED IT WAS ODOR/FUME DUE TO BURNING EYES AND PAX + 2 FA'S FEELING SICK. STARTED BY L1 DOOR AND PROGRESSED TO ROWS 1-3 APPROXIMENTLY. CORRECTIVE ACTION: REFERENCE LP1120567. PERFORMED TROUBLESHOOTING PROCEDURES IDENTIFIED IN TSM. OPS TEST NORMAL. REF LP 1120569 ITEM 1,2 AND 3. OK TO CONTINUE. LP1120569 ITEM 1 - NR 1 ENG BORESCOPE PLUGS REMOVED PARTS D AND E TO PERFORM HPC INSPCETION. INSTALLED NR 1 ENGINE BORESCOPE PLUGS D AND E AFTER INSPECTION. T/W F9TO184C 08/19. ITEM 2 - NR 2 ENG BORESCOPE PLUGS REMOVED PARTS D AND E TO PERFORM HPC INSPECTION. INSTALLED NR 2 ENGINE BORESCOPE PLUGS D AND E AFTER INSPECTION. F9TO184C 08/19. ITEM 3 - REF LP 1120567 ITEM 1 SMOKE SMELL REPORTED. PER TSM 71-00-00-892-A 4A(2D BORESCOPE INSPECTION REQUIRED OF HPC SECTION STAGE 1 AND 2 FOR OIL WETTING. PERFORMED BORESCOPE INSPECTIONS FOR PRESENCE OF OIL WETTING REF 
72.30.00.290.801.A NO EVIDENCE OF OIL WETTING WAS PRESENT.
